Table of Contents
ISRN Applied Mathematics
Volume 2011 (2011), Article ID 709753, 10 pages
http://dx.doi.org/10.5402/2011/709753
Research Article

Adomian Decomposition Method for a Class of Nonlinear Problems

Department of Basics Sciences, EAFIT University, P.O. Box 3300, Medellin, Colombia

Received 17 August 2011; Accepted 26 September 2011

Academic Editors: A. Baïri and M. Soleimani-damaneh

Copyright © 2011 J. A. Sánchez Cano. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

The Adomian decomposition method together with some properties of nested integrals is used to provide a solution to a class of nonlinear ordinary differential equations and a coupled system.